# SDR QXEA200501621

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT MAIN GEAR SIDE STAY HAS PLAY AT THE LOWER ATTACH POINT TO THE MLG AND AT THE UPPER SIDE STAY TO AIRFRAME ATTACH POINTS.  MAINTENANCE FOUND PLAY TO BE WITHIN LIMITS IAW EA R-32-201 AND REO 670-32-11-023.
